MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUFF, BP, DIS, 1T, ADL, HP

Medline Industries, LP MEDLINE; CUFF, BP, DIS, 1T, ADL, HP
Catalog Number MDS9913HP
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "item leaking when it pumps.".
 
Additional Manufacturer Narrative
The reported issue was that the medline bp cuff was leaking, and there was no reported death or serious injury associated with this event.Medline received five blood pressure cuffs, visually inspected them for any obvious signs of damage or defects, and tested the cuffs for leakage by using a compatible bulb to inflate each cuff to 300mmhg while observing the gauge for abnormal changes in pressure.No noticeable pressure changes, audible signs of air escaping, or any other signs of leakage occurred, and the complaint issue was not confirmed.The samples are working as intended, and medline was unable to confirm that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUFF, BP, DIS, 1T, ADL, HP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50931506
Report Number1417592-2026-52897
Device Sequence Number9734366
Product Code DXQ
UDI-Device Identifier10888277194854
UDI-Public10888277194854
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9913HP
Device Lot Number20231105CKQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown